# SDR UIEA2021030300465

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,546 hours, 22,532 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 254N11683
- Part serial: 224626W
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING INSPECTION FOUND OUTFLOW VALVE FULLY CLOSED. TRANSFER TO MDDR 143233 IAW DDG 21-31-01A, CAT C, DUE 12MAR21.LP 1145720: REMOVED AND REPLACED;MICRO SW PACK; PER AMM 22-32-04-402-069 DUE TO MICROSWITCH DAMAGE. FOUND PRESS SYS 1 & 2 OPT NORMAL. REF BITE TEST 21-31-00-705-001 NO FAULTS. ACCOMPLISHED MICRO SW ADJUSTMENT PROCEDURE REF AMM 22-32-04-402-065-G AND OPT REF AMM 22-32-04-402-069-H. NO FAULTS DETECTED. OPT NORMAL. OPT NORMAL REF AMM 21-31-00-705-001. NO FAULTS PRESENT. THIS CLEARS DMI # 143233.
